MathSciNet Relay Station
MathSciNet bibliographic data
MR1902284 (2003a:34035) 34B37 (34B15 34C25)
Nieto, J. J. Impulsive resonance periodic problems of first order. Appl. Math. Lett. 15 (2002), no. 4, 489–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement